Sh:646

Bib entry
@article{Sh:646,
 author = {Shelah, Saharon and V{\"a}is{\"a}nen, Pauli},
 title = {{On the number of $L_{\infty\omega_1}$-equivalent non-isomorphic models}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {353},
 number = {5},
 year = {2001},
 pages = {1781--1817},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-00-02604-0},
 mrclass = {03C75 (03C55 03E05 03E35)},
 mrnumber = {1707477},
 mrreviewer = {U. Felgner},
 doi = {10.1090/S0002-9947-00-02604-0},
 note = {\href{https://arxiv.org/abs/math/9908160}{arXiv: math/9908160}},
 arxiv_number = {math/9908160}
}